# SDR 2008UALA04240

- Difficulty date: August 10, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 72,027 hours, 8,860 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Miswired
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP. AT DOOR 2 GALLEY CEILING.  FOUND SOCKET MISWIRED.  INSTALLED WIRES CORRECTLY. OPS NORMAL.
